# SDR SWAA2021040554777

- Difficulty date: March 10, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB SHIELD BS 767-792 RBL 22 WL 156 / CORROSION DAMAGE EVALUATION ON ACB SHIELD P/N 146A8127-12 WAS FOUND TO BE OUT OF LIMITS. DUE TO NO LIMITS GIVEN IN SRM. REMOVED AND INSTALLED NEW ACB SHIELD BS 767-792; RBL 22; WL 156. PER DWG 146A0081. AND SRM 51-40-02 87713U 18MAR21
